# SDR UPS02837905

- Difficulty date: March 5, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 822 LONG 12R FRAME FITTING IS CRACKED AT EMERGENCY EXIT FRAME, AFT FITTING.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 4751643 AND SRM 51-1-20D, 51-3-0.
